Children's Motrin® Pain Reliever/Fever Reducer Bubble Gum Flavor For Ages 2 to 11 Years. Contains ibuprofen oral suspension (NSAID) 100mg per 5ml. Lasts up to 8 hours. Alcohol free
Active Ingredient (in each 5mL = 1 teaspoonful)...PurposeIbuprofen 100mg (NSAID)*...Pain Reliever/Fever Reducer*nonsteroidal anti-inflammatory drug Inactive IngredientsAcesulfame Potassium, Anhydrous Citric Acid, FD&C Red No. 40, Flavors, Glycerin, Polysorbate 80, Pregelatinized Starch, Purified Water, Sodium Benzoate, Sucrose, Xanthan Gum.
Directions• This product does not contain directions or complete warnings for adult use• Do not give more than directed• Shake well before using• mL = milliliter; tsp = teaspoonful• Find right dose on chart. If possible, use weight to dose; otherwise use age.• Use only enclosed dosing cup. Do not use any other dosing device.• If needed, repeat dose every 6-8 hours• Do not use more than 4 times a day• Replace original bottle cap to maintain child resistance. If child's weight is under 24 lbs. or under 2 years of age, ask a doctor about dose. If child's weight is under 24-35 lbs. or under 2-3 years of age, give 5mL (1 tsp).*If child's weight is under 36-47 lbs. or under 4-5 years of age, give 7.5mL (11/2 tsp.).*If child's weight is under 48-59 lbs. or under 6-8 years of age, give 10mL (2 tsp.).*If child's weight is under 60-71 lbs. or under 9-10 years of age, give 12.5mL (21/2 tsp.).*If child's weight is under 72-95 lbs. or under 11 years of age, give 15mL (3 tsp.).**or as directed by a doctor Other information• Each 5mL (1 tsp) contains: sodium 2mg• Store between 20-25degC (68-77degF)• Do not use if carton is opened or if carton tape or bottle wrap imprinted "SAFETY SEAL®" is broken or missing. Important: Read all product information before using. Keep this box for important information. This product is intended for use in children.
Always refer to the actual package for the most accurate information